advertisement
Question
Posted by: Junior | 2009/09/29

Contraceptives

Ever since i gave birth to my child in 2007 i lost weight up to now.I am on injection but still there is no change.What may be the cause?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

there are many medical causes for unexplained weight loss and i would advice that you see your gp for an assessment and if nessecary further investigation.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement